Title

Compactness estimate for the a-Neumann problem on a Q-pseudoconvex domain

RIS ID

100681

Publication Details

Khanh, T. & Zampieri, G. (2012). Compactness estimate for the a-Neumann problem on a Q-pseudoconvex domain. Complex Variables and Elliptic Equations: an international journal, 57 (12), 1325-1337.

Abstract

The purpose of this article is to discuss compactness estimate for the Neumann problem at a boundary with mixed Levi signature.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1080/17476933.2010.551196